# SDR DHL2003807008

- Difficulty date: May 20, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5270 · Door Warning System
- Part: Position Switch
- Part number: 1EN32R
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL 370 BELLY DOOR OPEN LIGHT ILLUMINATED AIRPLANE WAS PRESSURIZING NORMALLY RAN ABNORMAL PROCEDURE DESCENDED TO FL 290.  REMOVED AND REPLACED A PIT DOOR POSITION SWITCH PER M/M 52-31-1, OPS CHECKED GOOD.
